# SDR SIMA201121702

- Difficulty date: July 31, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N659
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 19,720 hours, 17,447 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14532637405
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM CORRODED AT CROSSBEAM AT FRAME 25.  REPAIRED CENTER OMEGA BEAM IAW SRM 53-11-10 FIG 203.
